By the same authors

From the same journal

From the same journal

Separating invariants and local cohomology

Research output: Contribution to journalArticlepeer-review

Full text download(s)

Published copy (DOI)



Publication details

JournalAdvances in Mathematics
DateAccepted/In press - 4 Nov 2014
DateE-pub ahead of print - 27 Nov 2014
DatePublished (current) - 22 Jan 2015
Number of pages17
Pages (from-to)565-581
Early online date27/11/14
Original languageEnglish

Bibliographical note

© 2014 Elsevier Inc. This is an author-produced version of the published paper. Uploaded in accordance with the publisher’s self-archiving policy.

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations